# SDR 20000515SH019

- Difficulty date: April 5, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N3048R
- Make and model: Piper PA-44-180
- Aircraft serial: 447995242
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 487925
- Condition: Broken
- Location: Throttle
- Part time: 6,562 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LOW POWER GEAR UP WARNING SWITCH ON THE THROTTLE QUADRANT WAS FOUND BROKEN INTERNALLY.  WHEN THE THROTTLES  WERE ADVANCED THE SWITCH WOULD OPEN AND SHORT TO GROUND CAUSING THE LANDING GEAR CONTROL CIRCUIT BREAKER TO OPEN.  WHEN THE THROTTLES WERE PULLED BACK TO THE STOP, THE SWITCH WOULD CLOSE AND THE LANDING GEAR SYSTEM WOULD FUNCTION NORMALLY.  SUBMITTER STATED THE AGE OF THE SWITCH, NUMBER OF CYCLES, IS POSSIBLY THE CAUSE OF FAILURE.   (X)
